# SDR USAA990835

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 616
- Part time: 38,495 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A ..25 INCH CRACK IN ANGLE RIGHT BS 616 STRINGER 7 AND STRINGER 8 BRACKET.  REPLACED BRACKET, FABRICATED NEW PART PER SRM 51-30-01 FIG 2 PG 14.  (M)
